# SDR DALA2021112907294

- Difficulty date: February 29, 2020
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N910DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 32011
- Aircraft time: 8,955 hours, 3,632 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1510854) DURING INSPECTION FOUND HORIZONTAL STAB L/H TRAILING EDGE AT STAB BL. 280 HAS LIGHTNING STRIKE DAMAGE. PERFORMED TEMP REPAIR PER B737 SRM 55-10-01-2R-14.
